# SDR QMLA7216

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- Engine: Lyc LTS101*
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 7004206901
- Part serial: 87090175
- Condition: Burned
- Location: Roll Channel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT ROLLED VERY SLIGHTLY TO THE RT AND THEN TO THE LT. THE ROLL RATE WAS CASUAL, AND SINCE WE WERE FLYING IN SLIGHTLY GUSTY CONDITIONS I TOOK ALMOST NO NOTICE OF IT. THEN THE AIRCRAFT DID IT AGAIN. THIS TIME THE ROLLS WERE ACCOMPANIED BY THE STRONG ODOR OF HOT ELECTRICAL INSULATION. PUNCHED OFF THE CSAS SYSTEM, THEN RE-ENGAGED THE PITCH AND YAW CHANNELS AND COMPLETED THE FLIGHT. ROLL CHANNEL WAS MEL'D AND PLACARDED INOP.
